# SDR DALA2016110208203

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,214 hours, 12,507 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE ARMED INDICATING LIGHT IS FLICKERING.  RELAMPED SYSTEM OPERATION IS NORMAL.  MCO/PLAC REMOVED.
